# SDR SWAA2024052185205

- Difficulty date: May 13, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TEST IAW SWA AMM 33-51-00-720-801; FOUND AISLE LIGHTS AT R/H STA 500 TO STA 589 INOP<[01] REMOVED; REPLACED AND PERFORMED A GOOD CHECK OF THE EMERGENCY AISLE LIGHTS AT R/H STA 500 TO STA 589 IAW SWA AMM 33-51-06.;[02] 02 - INSPECTED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
